# SDR WX0A2022060374103

- Difficulty date: June 2, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N242NV
- Make and model: Airbus A320-214
- Aircraft serial: 1396
- Engine: Cfmint CFM565B4P
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

OIL FILTER CLOG #2 ENGINE FOLLOWED BY A LOUD BANG FOLLOWED ENGINE FAIL ONE FIRE BOTTLE WAS USED. #2 ENGINE SHUTDOWN ON APPROACH/R & R ENG 2 (OFF-ENGINE ESN 575123, ON-ENGINE 697181), REF ASSOCIATED NON-ROUTINES & CONTINUATION FOR CORRECTIVE ACTIONS, OPS & LEAK CKS OK IAW TC 71-400-001 AND TC 71-400-002."
